Q. Is red watery bleeding a matter of concern regarding pregnancy?

 

Questions 



Hi doctor,

My girlfriend is 20 years old. She had periods from 24th to 29th. We had sex on the 31st and she had an I-pill after two hours of sex. She got bleeding on the 2nd of the following month and it lasted for four days. I thought it was of I-pill extra hormones Then for two months she missed her periods. I had also enquired regarding this on the icliniq and the doctor told me that it is not a serious concern and she will get her periods soon. After a while, she got her periods, but for the first two to five hours, she had red, watery liquid and it was followed by regular bleeding. But, it lasted for only three days rather than normal five days of the period. The next month periods also the same with red watery bleeding. Would you please tell me, is it a matter of serious concern regarding pregnancy? Or this is just the usual period symptom? I am very much worried. Please explain.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • Whatever happens to her is the side effect of I-pill only.
  • We need to rule out pregnancy also as I-pill only prevents 50% of pregnancy rate. First do the test serum beta hCG to rule out pregnancy and then we will discuss further management.

For further information consult a childbirth educator online –> https://www.dr.sitehome.info/ask-a-doctor-online/childbirth-educator


 

 

#a,#bleeding?,#concern?,#is,#matter,#of,#pregnancy,#red,#regarding,#watery.,Q.

Medical Questions

Facebook Comments

Post a comment